MAUDE Adverse Event Report: ST PAUL BCI; BLOOD PRESSURE MONITORING

ST PAUL BCI; BLOOD PRESSURE MONITORING
Model Number 6004001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical patient monitoring|bci blood pressure monitor mini-torr plus - 6004 unit will no power on.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated after device evaluation.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection found the device intact.The customer stated problem was duplicated.Defective main battery pack was replaced.Due to wear of life, the main battery has lasted beyond its useful life of between 2-5 years after over 15 years in the field.As a result, a fault could not be assigned.The cause of the reported problem could not be determined.Dhr review is not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-08845.The report was submitted in error.

Brand Name
BCI
Common Device Name
BLOOD PRESSURE MONITORING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12368447
Report Number3012307300-2021-08845
Device Sequence Number3811516
Product Code DQA
UDI-Device Identifier10610586036583
UDI-Public10610586036583
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K031742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6004001
Device Catalogue Number6004001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer10/01/2021
05/02/2023
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date03/10/2022
05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown